MathSciNet Relay Station
MathSciNet bibliographic data
MR72104 (17,228h) 15.0X
Morinaga, Kakutaro; Nôno, Takayuki On the non-commutative solutions of the exponential equation $e\sp xe\sp y=e\sp {x+y}$. II. J. Sci. Hiroshima Univ. Ser. A. 18 (1954), 137–178.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement